# SDR ASOA20140608124

- Difficulty date: June 8, 2014
- Submitted: June 8, 2014
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 36,056 hours, 27,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14534499002
- Condition: Corroded
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION FOUND AROUND AFT TWO NUTPLATES ON INSIDE OF MAIN DOOR BOTTOM FRAME.    REMOVED CORRODED LOWER AFT DOOR FRAME.  LOCATED, DRILLED AND INSTALLED NEW FRAME IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
